# SDR RAIA00402012

- Difficulty date: February 8, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 11,630 hours, 12,103 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A20976
- Condition: False Indication
- Location: Spoilers
- Part time: 6,200 hours, 6,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL- SPOILER OPEN INDICATION DURING TAXI.  MAINTENANCE REMOVED AND REPLACED LEFT AFT SPOILER PROX SENSOR.
